# SDR 2008UALA03162

- Difficulty date: June 3, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 72,866 hours, 8,870 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE C-ZONE SEAT EMERGENCY LIGHTS IS INOP.  SUSPECT FAULTY BATTERY.  REPLACED BATTERY, OP CHECKED GOOD.  AC OK FOR SERVICE.
